MathSciNet Relay Station
MathSciNet bibliographic data
MR712655 (85i:94025) 94B60 (05A19 05B20)
Yang, C. H. A composition theorem for $\delta $-codes. Proc. Amer. Math. Soc. 89 (1983), no. 2, 375–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement